# SDR UPS06648780

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Decent Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH DESCENT DEVICE FROM FWD TO AFT SEAL BROKEN AT CABLE.  REMOVED 4TH DESCENT DEVICE.  INSTALLED PER MM 25-61-03-2.
